Related topic: Ear infection, Palpitations
Review: could Ear infection cause Palpitations?
Summary: Palpitations could be caused by Ear infection, especially for people who are female, 50-59 old, also have Dyspepsia, and take Levaquin.
We study 2,119 people who have Ear infection from FDA and social media. Among them, 22 have Palpitations (Heart palpitations). Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can find the answer by studying 348 million drug outcomes from FDA and social media. Start now >>>
Ear infection (latest reports from 30,695 patients) is typically treated by Amoxicillin, Azithromycin, Cefdinir, Cephalexin, Clarithromycin, Amoxicillin Pediatric.
Palpitations (feelings or sensations that your heart is pounding or racing) (latest reports from 310,914 patients) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain.
On Apr, 12, 2014: 2,117 people who have ear infection are studied. Among them, 22 (1.04%) have Palpitations. They amount to 0.01% of all the 310,646 people who have Palpitations on eHealthMe.
Gender of people who have ear infection and experienced Palpitations * :
Age of people who have ear infection and experienced Palpitations * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Dyspepsia (1 people, 4.55%)
- Ear pain (1 people, 4.55%)
- Hypertension (1 people, 4.55%)
- Hypersensitivity (1 people, 4.55%)
- Ill-defined disorder (1 people, 4.55%)
- Hashimoto's disease (1 people, 4.55%)
- Atrial fibrillation (1 people, 4.55%)
- Urinary tract infection (1 people, 4.55%)
Most common drugs used by these people * :
- Levaquin (8 people, 36.36%)
- Avelox (7 people, 31.82%)
- Allegra-d 12 hour (2 people, 9.09%)
- Nifedipine (1 people, 4.55%)
- Cipro (1 people, 4.55%)
- Rhinocort (1 people, 4.55%)
- Lipitor (1 people, 4.55%)
- Xanax (1 people, 4.55%)
- Effexor xr (1 people, 4.55%)
- Medrol (1 people, 4.55%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Common treatments for Ear Infection and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 months ago):
Started after third pill. I have a history of palps with anxiety but these are continuous and happen when I am calm even.
From this study (2 years ago):
Stopped taking medication after one dose due to side effects.
Can you answer these questions (what is this?):
- Does benicar hct cause sick sinus syndrome?
Feeling, tired, dizzy racing heart, feels like a panic attack at times
- Should i be concerned with my heart pounding really hard?
i just started taking lisinopril 4 days ago and on the first day i took it, my heart started pounding really hard but eventually went away. Now on the 4th day(today), i took it and the same thing happened. It comes and goes. So i'm not sure what the problem is, if it's a side effect or something els ...
- Do you have heart palpitations while taking losatan potassium?
I'm a 60 year old male (high cholesterol; 139/94bp)whose doctor prescribed Lisinopril to get that BP number down. That BP drug caused a cough (as noted in side effects) so my medication was changed to Losartan Potassium (March 2013) by June 2013 I developed daily heart palpitations. A very severe pa ...
More questions for: Ear infection, Palpitations
You may be interested at these reviews (what is this?):
- Fenofibrate allergy and gall bladder problems
Took fenofibrate for about 9 months to treat high cholesterol, it lowered total from 250 down to 175 along with lowered triglycerides and LDL. After 6 months started having allergy and cold flu symptoms along with heart palpitations. Allergies caused sore throat, fluid behind ear,and sinus congest ...
- Heart pounding on zoloft
Have been on Zoloft for 3 weeks and have heart pounding once a week for a few hours which unable me to sleep
- Generic suboxone causing heart palpitations
I've been on the name brand Suboxone and recently was changed over to a generic Bupe/Naloxone and started having an extreme amount of heart palpitations three days after the switch. They began mildly and by the third day had increased to the point I had to stop taking it. Once I started taking the n ...
More reviews for: Ear infection, Palpitations
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.